Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Optimal control of noisy finite-state Markov processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Segall, A. ; Technion-Israel Institute of Technology, Haifa, Israel

This paper treats the problem of optimal control of finite-state Markov processes observed in noise. Two types of noisy observations are considered: additive white Gaussian noise and jump-type observations. Sufficient conditions for the optimality of a control law are obtained similar to the stochastic Hamilton-Jacobi equation for perfectly observed Markov processes. An illustrative example concludes the paper.

Published in:

Automatic Control, IEEE Transactions on  (Volume:22 ,  Issue: 2 )